Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Aug 16, 2016, 3:54 PM EDT. It took effect at Aug 16, 2016, 4:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2016, 3:54 PM EDT (19:54 UTC)
- In effect from
- Aug 16, 2016, 4:00 PM EDT
- Expired
- Aug 16, 2016, 9:46 PM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
488 WHUS73 KDTX 161954 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 354 PM EDT TUE AUG 16 2016 ...WINDS WILL BE DECREASING... .SHORT DURATION OF STRONGER WINDS AS LOW PRESSURE TRACKS ACROSS THE REGION WILL SUBSIDE THIS EVENING AS THE LOW EXITS TO THE EAST. QUIET MARINE CONDITIONS ARE THEN EXPECTED FOR THE REMAINDER OF THE WEEK. THERE WILL BE THE CHANCE FOR THUNDERSTORMS ON WEDNESDAY. LHZ421-422-441>443-170200- /O.CAN.KDTX.SC.Y.0048.000000T0000Z-160817T0200Z/ /O.NEW.KDTX.SC.Y.0049.160816T2000Z-160817T0200Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 354 PM EDT TUE AUG 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 18 KNOTS FROM THE NORTH WITH GUSTS UP TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT TUESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LCZ460-LEZ444-162100- /O.CAN.KDTX.SC.Y.0048.000000T0000Z-160816T2000Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 354 PM EDT TUE AUG 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ DRC
1 follow-up statement
857 WHUS73 KDTX 170146 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 946 PM EDT TUE AUG 16 2016 ...WINDS AND WAVES DECREASE TOINGHT... .QUIET MARINE CONDITIONS ARE THEN EXPECTED FOR THE REMAINDER OF THE WEEK. THERE WILL BE THE CHANCE FOR THUNDERSTORMS ON WEDNESDAY. LHZ421-422-441>443-170300- /O.CAN.KDTX.SC.Y.0049.000000T0000Z-160817T0200Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 946 PM EDT TUE AUG 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ SC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 3:20 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 16, 3:20 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
320 PM EDT TUE AUG 16 2016
.DISCUSSION...
Mid level wave, surface low and tropical remnants that brought
generally 1-3 inches of rain last night and this morning continues
to pull away from the area. Drier air in the mid to upper levels
will continue to advect in behind the departure bringing partial
clearing from the northwest. Still plenty of low level moisture as
dew points remain in the mid 60s to around 70. This with daytime
heating is producing a few light showers or sprinkles across the
southeast Michigan. As the drier air aloft continues to advect
in, any light shower activity will gradually dissipate by around
sunset.
For tonight, skies will go generally clear as weak surface and
upper level ridging will be in place. There will be an increase
in mid and high level clouds across the nw portion of the cwa
towards sunrise ahead of next mid level wave. This wave, not
particularly strong, will slowly cross the area during the day
Wednesday. Dew point will increase slightly during the day to the
mid to upper 60s with highs in the low to mid 80s leading to capes
about 1k-1.5k joules. With little if any capping and weak surface
troughing, expect scattered showers and thunderstorms to begin
developing by late morning. Best coverage looks to be across the
Saginaw Valley and Thumb were surface convergence and pva will be
a bit stronger. No upper jet support and weak shear should keep
any convection non-severe. Quarter to half inch of rainfall is
about the max expected from any thunderstorm development
Wednesday.
Low level moisture will remain in place Wed night and Thursday but
really no lift as neutral to weak ridging aloft will be in place.
Have removed chances for activity Wed night but will keep small
chance Thursday as low cape with virtually no cap will be in place.
Afternoon and evening diurnal activity from any meso boundary such as
lake breeze may trigger something.
Upper ridge axis progged to pass through Friday, with steadily
lowering heights into Sunday as a high-amplitude upper trough works
into the Great Lakes region. Small chances for thunderstorms Friday
with weak forcing in the form of midlevel theta-e advection. Rain
chances increase for the weekend as the upper trough and surface
cold front gradually work into the area. Above-normal temperatures
Friday and Saturday will give way to a cooling trend with below-
normal temperatures possible by early next week.
&&
.MARINE...
Short duration of stronger winds as low pressure tracks across the
region will subside this evening as the low exits to the east. Quiet
marine conditions are then expected for the remainder of the week.
There will be the chance for thunderstorms on Wednesday.
&&
.PREV DISCUSSION...
Issued at 1250 PM EDT Tue AUG 16 2016
AVIATION...
MVFR cigs locked in across the area as moisture plume gradually
exits east. Dry air wrapping in behind the low has allowed for some
erosion of lower cloud over the Saginaw Valley and western Thumb
early this afternoon, but progress has been slow thus far. As such,
played a more pessimistic cig forecast, allowing for VFR by late in
peak heating followed by scattering tonight. NW wind gusting to
around 20 kts will become light to variable tonight. Combined with
mainly clear skies and recent rainfall, MVFR variety fog is
appearing increasingly likely...potentially IFR is cloud debris
clears earlier in the evening than expected.
//DTW Threshold Probabilities...
* High for cig aob 5kft
PREV DISCUSSION...
Issued at 1056 AM EDT Tue AUG 16 2016
DISCUSSION UPDATE...
The wave and tropical moisture with has just about exited the
area. All flood watches, warnings and advisories have or will be
drop except for the river flood warning for a portion of the
Clinton River. Drier air in the mid and upper levels will bring
partial clearing starting across the Saginaw Valley and working
its way southeast through the rest of the forecast area during the
afternoon and evening. Plenty of low level moisture will remain
along with weak surface convergence boundaries scattered across
the area. This with daytime heating will provide a slight chance
for light showers but with no significant additional rainfall.
Forecast highs look on track and adjustments will be made.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement until 10 PM EDT this evening FOR MIZ049-055-
063.
Lake Huron...Small Craft Advisory until 10 PM EDT this evening FOR LHZ421-422-
441>443.
Lake St Clair...Small Craft Advisory until 4 PM EDT this afternoon FOR LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 4 PM EDT this afternoon FOR LEZ444.
&&
DISCUSSION...DRC/DT
MARINE.......JVC
AVIATION.....JVC
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Aug 16, 10:16 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1016 AM EDT TUE AUG 16 2016 MIZ047-048-053-060>062-068>070-075-076-082-083-171430- MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1016 AM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ049-054-055-063-171430- HURON-TUSCOLA-SANILAC-ST. CLAIR- 1016 AM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A BEACH HAZARDS STATEMENT IS IN EFFECT THROUGH THIS EVENING. PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-171430- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1016 AM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE LATEST FORECAST FOR DETAIL. THERE IS AN INCREASED RISK OF RIP CURRENTS FOR THE SHORELINE OF LAKE HURON TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). JVC
In the hours before
Local storm report, Aug 16, 11:23 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1123 AM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HEAVY RAIN MARYSVILLE 42.91N 82.48W
08/16/2016 M2.45 INCH ST. CLAIR MI TRAINED SPOTTER
24 HOUR TOTAL
&&
JCLARKLocal storm report, Aug 16, 12:25 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1225 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN CLINTON 42.07N 83.97W
08/16/2016 M2.59 INCH LENAWEE MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
0830 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
08/16/2016 M2.02 INCH LAPEER MI CO-OP OBSERVER
8.5 HOUR RAINFALL TOTAL
0925 AM HEAVY RAIN PINCKNEY 42.45N 83.95W
08/16/2016 M3.70 INCH LIVINGSTON MI PUBLIC
17 HOUR RAINFALL TOTAL
0955 AM HEAVY RAIN 4 W OXFORD 42.82N 83.33W
08/16/2016 M1.82 INCH OAKLAND MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN ROSEVILLE 42.51N 82.94W
08/16/2016 M2.88 INCH MACOMB MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN MARLETTE 43.33N 83.08W
08/16/2016 M1.76 INCH SANILAC MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN HENDERSON 43.09N 84.20W
08/16/2016 M3.50 INCH SHIAWASSEE MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1030 AM HEAVY RAIN W PECK 43.26N 82.82W
08/16/2016 M1.66 INCH SANILAC MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1030 AM HEAVY RAIN MONROE 41.92N 83.39W
08/16/2016 M1.52 INCH MONROE MI CO-OP OBSERVER
10.5 HOUR RAINFALL TOTAL
1100 AM HEAVY RAIN VASSAR 43.37N 83.58W
08/16/2016 M3.30 INCH TUSCOLA MI TRAINED SPOTTER
11 HOUR RAINFALL TOTAL
1200 PM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
08/16/2016 M1.70 INCH OAKLAND MI BROADCAST MEDIA
12 HOUR RAINFALL TOTAL
1200 PM HEAVY RAIN LIVONIA 42.40N 83.37W
08/16/2016 M1.60 INCH WAYNE MI NWS EMPLOYEE
12 HOUR RAINFALL TOTAL
1200 PM HEAVY RAIN KAWKAWLIN 43.65N 83.95W
08/16/2016 M2.80 INCH BAY MI PUBLIC
12 HOUR RAINFALL TOTAL
1210 PM HEAVY RAIN 3 ENE VASSAR 43.38N 83.52W
08/16/2016 M2.90 INCH TUSCOLA MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
&&
SSLocal storm report, Aug 16, 1:04 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
104 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
08/16/2016 M1.97 INCH OAKLAND MI OFFICIAL NWS OBS
18 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.
&&
SSLocal storm report, Aug 16, 1:20 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
120 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HEAVY RAIN HARBOR BEACH 43.85N 82.65W
08/16/2016 M3.20 INCH HURON MI TRAINED SPOTTER
9 HOUR RAINFALL TOTAL
&&
SSLocal storm report, Aug 16, 1:23 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
123 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
08/16/2016 M2.43 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0605 AM HEAVY RAIN DUNDEE 41.96N 83.66W
08/16/2016 M1.30 INCH MONROE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0615 AM HEAVY RAIN 4 SSW HOWELL 42.56N 83.97W
08/16/2016 M2.25 INCH LIVINGSTON MI TRAINED SPOTTER
6 HOUR TOTAL
0625 AM HEAVY RAIN MANCHESTER 42.15N 84.04W
08/16/2016 M2.10 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN WIXOM 42.52N 83.54W
08/16/2016 M1.77 INCH OAKLAND MI PUBLIC
6 HOUR TOTAL
0630 AM HEAVY RAIN CHESANING 43.18N 84.12W
08/16/2016 M1.80 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN AUBURN 43.60N 84.08W
08/16/2016 M1.82 INCH BAY MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN SE YPSILANTI 42.24N 83.62W
08/16/2016 M2.30 INCH WASHTENAW MI TRAINED SPOTTER
24 HOUR TOTAL
0635 AM HEAVY RAIN NW STERLING HEIGHTS 42.58N 83.03W
08/16/2016 M2.00 INCH MACOMB MI TRAINED SPOTTER
6 HOUR TOTAL
0640 AM HEAVY RAIN 2 ENE IVANHOE 43.72N 83.06W
08/16/2016 M1.35 INCH HURON MI TRAINED SPOTTER
24 HOUR TOTAL
0645 AM HEAVY RAIN YALE 43.13N 82.80W
08/16/2016 M1.28 INCH ST. CLAIR MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0645 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
08/16/2016 M1.66 INCH OAKLAND MI TRAINED SPOTTER
6 HOUR TOTAL
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
08/16/2016 M2.35 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 4 SW SALINE 42.13N 83.84W
08/16/2016 M2.35 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 W MIDLAND 43.62N 84.27W
08/16/2016 M2.72 INCH MIDLAND MI TRAINED SPOTTER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N WHITMORE LAKE 42.44N 83.75W
08/16/2016 M1.84 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 4 S DETROIT 42.32N 83.11W
08/16/2016 E2.93 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN YPSILANTI 42.24N 83.62W
08/16/2016 M2.36 INCH WASHTENAW MI PUBLIC
6 HOUR TOTAL
0700 AM HEAVY RAIN BAD AXE 43.80N 83.00W
08/16/2016 M1.42 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 N WIXOM 42.55N 83.54W
08/16/2016 M2.01 INCH OAKLAND MI PUBLIC
9 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN VASSAR 43.37N 83.58W
08/16/2016 M2.52 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN CASS CITY 43.60N 83.18W
08/16/2016 M1.47 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN PORT AUSTIN 44.04N 83.00W
08/16/2016 M1.10 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 N GROSSE ILE 42.14N 83.15W
08/16/2016 M1.62 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN SW CLIO 43.18N 83.74W
08/16/2016 M2.57 INCH GENESEE MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN WNW WOODHAVEN 42.13N 83.24W
08/16/2016 M2.90 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0705 AM HEAVY RAIN LEXINGTON 43.27N 82.53W
08/16/2016 M1.81 INCH SANILAC MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0708 AM HEAVY RAIN 1 S MIDLAND 43.61N 84.23W
08/16/2016 M2.90 INCH MIDLAND MI PUBLIC
6 HOUR TOTAL
0710 AM HEAVY RAIN E SAGINAW 43.42N 83.95W
08/16/2016 M2.90 INCH SAGINAW MI TRAINED SPOTTER
6 HOUR TOTAL
0710 AM HEAVY RAIN DECKERVILLE 43.53N 82.74W
08/16/2016 M1.50 INCH SANILAC MI TRAINED SPOTTER
6 HOUR TOTAL
0715 AM HEAVY RAIN 2 WNW TIPTON 42.03N 84.10W
08/16/2016 M1.57 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0716 AM HEAVY RAIN LINDEN 42.82N 83.78W
08/16/2016 M2.29 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0724 AM HEAVY RAIN CLINTON 42.07N 83.97W
08/16/2016 M2.59 INCH LENAWEE MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN 1 N LIVONIA 42.41N 83.37W
08/16/2016 M1.50 INCH WAYNE MI TRAINED SPOTTER
7 HOUR TOTAL
0730 AM HEAVY RAIN RIVERVIEW 42.17N 83.19W
08/16/2016 M2.54 INCH WAYNE MI TRAINED SPOTTER
7.5 HOUR TOTAL
0737 AM HEAVY RAIN CARO 43.49N 83.40W
08/16/2016 M2.02 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0740 AM HEAVY RAIN N FRANKENMUTH 43.33N 83.74W
08/16/2016 M3.20 INCH SAGINAW MI TRAINED SPOTTER
7 HOUR TOTAL
0750 AM HEAVY RAIN SOUTHGATE 42.20N 83.21W
08/16/2016 M2.55 INCH WAYNE MI TRAINED SPOTTER
7 HOUR TOTAL
0800 AM HEAVY RAIN WHITE LAKE 42.65N 83.50W
08/16/2016 M1.89 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.
0800 AM HEAVY RAIN FLINT 43.02N 83.69W
08/16/2016 M2.23 INCH GENESEE MI ASOS
24 HOUR RAINFALL TOTAL AT FLINT BISHOP AIRPORT.
0800 AM HEAVY RAIN 5 S AUBURN 43.53N 84.08W
08/16/2016 M2.14 INCH SAGINAW MI ASOS
24 HOUR TOTAL AT TRI-CITIES AIRPORT.
0800 AM HEAVY RAIN 4 SW LAKE ORION 42.74N 83.29W
08/16/2016 M2.30 INCH OAKLAND MI PUBLIC
8 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
08/16/2016 M2.89 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 6 N MIDLAND 43.71N 84.23W
08/16/2016 M2.95 INCH MIDLAND MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN ROMULUS 42.22N 83.37W
08/16/2016 M2.15 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT METRO AIRPOT.
0800 AM HEAVY RAIN 5 WNW GROSSE POINTE 42.41N 83.00W
08/16/2016 M2.78 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL AT DETROIT CITY AIRPORT.
0800 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
08/16/2016 M2.53 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0810 AM HEAVY RAIN 4 NNW RICHMOND 42.86N 82.78W
08/16/2016 M2.05 INCH MACOMB MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0830 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
08/16/2016 M2.02 INCH LAPEER MI CO-OP OBSERVER
8.5 HOUR RAINFALL TOTAL
0830 AM HEAVY RAIN ONSTED 42.01N 84.19W
08/16/2016 M1.73 INCH LENAWEE MI TRAINED SPOTTER
8 HOUR RAINFALL TOTAL
0830 AM HEAVY RAIN MACOMB TOWNSHIP 42.67N 82.92W
08/16/2016 M2.10 INCH MACOMB MI TRAINED SPOTTER
8 HOUR RAINFALL TOTAL
0840 AM HEAVY RAIN 2 WSW PINNEBOG 43.92N 83.14W
08/16/2016 M2.20 INCH HURON MI TRAINED SPOTTER
8 HOUR RAINFALL TOTAL
0850 AM HEAVY RAIN WATERFORD 42.66N 83.39W
08/16/2016 M1.85 INCH OAKLAND MI PUBLIC
9 HOUR RAINFALL TOTAL
0900 AM FLOOD MIDLAND 43.62N 84.23W
08/16/2016 MIDLAND MI 911 CALL CENTER
2 ROADWAYS CLOSED IN THE CITY DUE TO FLOODING.
0925 AM HEAVY RAIN PINCKNEY 42.45N 83.95W
08/16/2016 M3.70 INCH LIVINGSTON MI PUBLIC
17 HOUR RAINFALL TOTAL
0940 AM HEAVY RAIN HEMLOCK 43.42N 84.23W
08/16/2016 M2.63 INCH SAGINAW MI TRAINED SPOTTER
9.5 HOUR RAINFALL TOTAL
0955 AM HEAVY RAIN 4 W OXFORD 42.82N 83.33W
08/16/2016 M1.82 INCH OAKLAND MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN HENDERSON 43.09N 84.20W
08/16/2016 M3.50 INCH SHIAWASSEE MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN ROSEVILLE 42.51N 82.94W
08/16/2016 M2.88 INCH MACOMB MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN MARLETTE 43.33N 83.08W
08/16/2016 M1.76 INCH SANILAC MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1030 AM HEAVY RAIN W PECK 43.26N 82.82W
08/16/2016 M1.66 INCH SANILAC MI TRAINED SPOTTER
10 HOUR RAINFALL TOTAL
1030 AM HEAVY RAIN MONROE 41.92N 83.39W
08/16/2016 M1.52 INCH MONROE MI CO-OP OBSERVER
10.5 HOUR RAINFALL TOTAL
1100 AM HEAVY RAIN VASSAR 43.37N 83.58W
08/16/2016 M3.30 INCH TUSCOLA MI TRAINED SPOTTER
11 HOUR RAINFALL TOTAL
1122 AM HEAVY RAIN MARYSVILLE 42.91N 82.48W
08/16/2016 M2.45 INCH ST. CLAIR MI TRAINED SPOTTER
24 HOUR TOTAL
1200 PM HEAVY RAIN LIVONIA 42.40N 83.37W
08/16/2016 M1.60 INCH WAYNE MI NWS EMPLOYEE
12 HOUR RAINFALL TOTAL
1200 PM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
08/16/2016 M1.70 INCH OAKLAND MI BROADCAST MEDIA
12 HOUR RAINFALL TOTAL
1200 PM HEAVY RAIN KAWKAWLIN 43.65N 83.95W
08/16/2016 M2.80 INCH BAY MI BROADCAST MEDIA
12 HOUR RAINFALL TOTAL
1210 PM HEAVY RAIN 3 ENE VASSAR 43.38N 83.52W
08/16/2016 M2.90 INCH TUSCOLA MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
1220 PM HEAVY RAIN HARBOR BEACH 43.85N 82.65W
08/16/2016 M3.20 INCH HURON MI TRAINED SPOTTER
9 HOUR RAINFALL TOTAL
0100 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
08/16/2016 M1.97 INCH OAKLAND MI OFFICIAL NWS OBS
18 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.
&&
SSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:54 PM EDT | Small Craft Advisory | DTX | 18 hr | |
| Aug 15, 9:57 PM EDT | Beach Hazards Statement | DTX | Huron, Saint Clair, Sanilac | 24 hr |
| Aug 16, 3:24 AM EDT | Areal Flood Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 7 hr |
| Aug 16, 4:47 AM EDT | Areal Flood Warning | DTX | Macomb, Oakland, Wayne | 6 hr |
| Aug 16, 9:17 AM EDT | River Flood Warning | DTX | Macomb | 13 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.